JACOB BITRAN, M.D.; RICHARD K. DESSER, M.D.; THOMAS R. DEMEESTER, M.D.; HARVEY M. GOLOMB, M.D.
To the editor: My colleagues and I read with interest the report of Greco and associates (1) on the adverse reactions caused by the simultaneous administration of adriamycin [doxorubicin] and radiation for the treatment of oat cell carcinoma of the lung.
We have used a similar regimen for oat cell carcinoma (University of Chicago Lung Cancer Protocol OBC-2): cyclophosphamide, 1 g/m2, Day 1; adriamycin, 40 mg/m2, Day 1; methotrexate, 180 mg/m2, Day 21; followed 24 h later, on Day 22, by calcium leucovorin rescue, 150 mg/m2 in four divided doses. Radiation therapy, rather than being administered concurrently with chemotherapy, is
Learn more about subscription options.
Register Now for a free account.
BITRAN J, DESSER RK, DEMEESTER TR, GOLOMB HM. Adriamycin-Radiotherapy Interaction. Ann Intern Med. 1977;86:117. doi: 10.7326/0003-4819-86-1-117_1
Download citation file:
Published: Ann Intern Med. 1977;86(1):117.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only